Knotted holomorphic discs in C^2

Baader, Sebastian; Kutzschebauch, Frank; Wold, Erlend (2010). Knotted holomorphic discs in C^2. Journal für die reine und angewandte Mathematik, 2010(648), pp. 69-73. Berlin: de Gruyter 10.1515/crelle.2010.079

[img]
Preview
Text
crelle.2010.079.pdf - Published Version
Available under License Publisher holds Copyright.

Download (98kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian; Kutzschebauch, Frank and Wold, Erlend

ISSN:

0075-4102

Publisher:

de Gruyter

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:20

Last Modified:

14 May 2019 15:41

Publisher DOI:

10.1515/crelle.2010.079

Web of Science ID:

000285438100003

BORIS DOI:

10.7892/boris.6852

URI:

https://boris.unibe.ch/id/eprint/6852 (FactScience: 211890)

Actions (login required)

Edit item Edit item
Provide Feedback